# SDR WX0A2012013171092

- Difficulty date: January 31, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061221
- Condition: Cracked
- Location: Bs 1174-1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT CUSP WEB CRACKED BETWEEN FS 1174 & 1193.  REPAIRED RT CUSP WEB IAW SRM 53-01 FIG 4.
